# SDR O2GA2019090383201

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N832UP
- Make and model: Beech B300
- Aircraft serial: FL945
- Aircraft time: 3,769 hours, 3,184 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE TO KJAC, AT FL270 NOTICED OIL LEAKING FROM THE FRONT OF THE LEFT ENGINE AND STREAKING ACROSS THE ENGINE COWL. LEFT ENGINE OIL PRESSURE WAS STARTING TO DROP BUT NEVER BELOW 60 PSI. AN EMERGENCY WAS DECLARED AND DIVERTED TO KPVU. LANDING WAS UNEVENTFUL. MAINTENANCE FOUND A LOOSE OIL LINE 'B' NUT ON THE TORQUER TRANSDUCER. SECURED SAME WITH NO FURTHER DEFECTS NOTED DURING OPERATIONAL CHECK. AIRCRAFT WAS RETURNED TO SERVICE.
